# SDR UIEA2020040600686

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,076 hours, 13,261 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SWITCH LOOSE, APU OPERATES NORMALLY, SWITCH JUST NEEDS ADJUSTMENT.( ADJUSTED APU SWITCH IAW AMM 49-61-00. OPS TEST OK. )
